ON THE GENERALIZED HYERS-ULAM STABILITY OF QUARTIC MAPPINGS IN NON-ARCHIMEDEAN BANACH SPACES

Title
ON THE GENERALIZED HYERS-ULAM STABILITY OF QUARTIC MAPPINGS IN NON-ARCHIMEDEAN BANACH SPACES
Authors
박춘길
Keywords
Stability; quartic mapping; non-Archimedean normed space
Issue Date
2015-06
Publisher
ELEMENT
Citation
JOURNAL OF MATHEMATICAL INEQUALITIES, v. 9, NO 2, Page. 553-569
Abstract
Let X, Y are linear space. In this paper, we prove the generalized Hyers-Ulam stability of the following quartic equation Sigma(n)(k=2) (Sigma(k)(i1=2i2) Sigma(k+1)(=i1+1) ... Sigma(n)(in-k+1=in-k+1)) f (Sigma(n)(i=1,i not equal i1,....,in-k+1) x(i) - Sigma(n-k+1)(r=1) x(ir)) + f (Sigma(n)(i=1) x(i)) =2(n-2) Sigma(1 ˂= i ˂= j ˂= n) (f(x(i) + x(j)) + f(x(i) - x(j))) - 2(n-5)(n-2) Sigma(n)(i=1) f(2x(i)) (n is an element of N, n ˃= 3) in non-Archimedean Banach spaces
URI
http://jmi.ele-math.com/09-48/On-the-generalized-Hyers-Ulam-stability-of-quartic-mappings-in-non-Archimedean-Banach-spaceshttp://hdl.handle.net/20.500.11754/25854
ISSN
1846-579X
DOI
http://dx.doi.org/10.7153/jmi-09-48
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
ON THE GENERALIZED HYERS-ULAM STABILITY OF QUARTIC MAPPINGS IN NON-ARCHIMEDEAN BANACH SPACES.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE